Kentucky, 2007

Flash Flooding in Kentucky, August 3, 2007

August 3, 2007 · NWS JKL · 2 events in 2 counties and zones

Slow moving thunderstorms produced 3 to 4 inches of rain over portions of Bath county on the afternoon of August 3rd, with around 2 inches of rain in portions of Meniffe county. Moist, unstable air lead to the development of the thunderstorms.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1,000
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JKL wrote it up.

Slow moving thunderstorms produced 3 to 4 inches of rain over portions of Bath county on the afternoon of August 3rd, with around 2 inches of rain in portions of Meniffe county. Moist, unstable air lead to the development of the thunderstorms. This rain fell over a period of 1 to 2 hours.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before the first event at Aug 3, 2:30 PM EST, 1 hour 58 minutes earlier.

Area forecast discussion, Aug 3, 2:30 PM EST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
330 PM EDT FRI AUG 3 2007

.SHORT TERM.../TONIGHT THROUGH FRIDAY/...UPDATED

WEAK UPPER LEVEL SHORT WAVE MOVING ACROSS THE AREA...COMBINED WITH
AFTERNOON HEATING HAS RESULTED IN ISOLATED TO SCATTERED STORMS ACROSS
THE AREA. VERY WEAK COLD FRONT DROPPING SOUTH ACROSS OHIO AND
INDIANA WILL STALL NEAR THE OHIO RIVER TONIGHT BUT DO NOT EXPECT
THUNDERSTORMS TO CONTINUE INTO THE OVERNIGHT PERIOD SINCE FORCING
WILL BE VERY WEAK AND WEAK UPPER LEVEL WAVE WILL HAVE DEPARTED. WILL
LEAVE ISOLATED THUNDERSTORMS IN THE GRIDS INTO EARLY EVENING AND THEN
DROP. EXPECT OVERNIGHT LOWS SIMILAR TO LAST NIGHT ONCE AGAIN WITH NO
CHANGE IN AIR MASS. ALSO EXPECT SOME RIVER VALLEY FOG AGAIN AS HAS
BEEN THE CASE THE PAST SEVERAL NIGHTS. FOR SATURDAY EXPECT ONLY A
SLIGHT CHANCE OF TERRAIN INDUCED THUNDERSTORMS IN THE HIGHER
MOUNTAINS NEAR THE VIRGINIA BORDER WITH THE REST OF THE REGION DRY
BUT HUMID AND HOT. CONVECTION HAS HELD DOWN TEMPERATURES OVER PART OF
THE REGION TODAY BUT WITH LESS CONVECTION ON SATURDAY EXPECT LOWER
90S TO BE MORE WIDESPREAD THAN TODAY. THE FORECAST BECOMES MUCH MORE
CHALLENGING BY SATURDAY NIGHT AND SUNDAY. MODELS INDICATE AN MCS TO
MOVE ACROSS THE GREAT LAKES...OHIO VALLEY...BUT EXACTLY HOW FAR SOUTH
IT WILL TRACK IS THE QUESTION. THIS HAS A HUGE IMPACT ON OUR
TEMPERATURE AND PRECIPITATION FORECAST FOR SUNDAY. WHILE ALL MODELS
KEEP CORE OF HEAVIEST RAIN NORTH OF OUR AREA...THERE STILL IS THE
QUESTION OF CLOUDS AND AFFECT ON TEMPERATURES...AND THE PROBABILITY
OF PRECIPITATION FOR SUNDAY. THE GFS IS MUCH FURTHER SOUTH THAN THE
NAM. THE GFS MOS NUMBERS FOR SUNDAY...BOTH TEMPERATURES AND POPS
REFLECT THIS FURTHER SOUTH TRACK. THE ECMWF AND UKMET LEND SUPPORT TO
THE NAM...AND A FURTHERN NORTH TRACK. MOS OUTPUT FROM THE ETA AND NGM WOULD
FAVOR HIGHER TEMPERATURES AND LOWER POPS THAN THE GFS MOS FOR SUNDAY
AS WELL. WITH ALL THAT IN MIND WILL LEAN TOWARDS HIGHER TEMPERATURES AND
LOWER POPS THAN THE GFS MOS GUIDANCE WOULD INDICATE FOR SUNDAY. THIS
IS CONSISTENT WITH THE PREVIOUS FORECAST AS WELL AS NEIGHBORING
OFFICES CURRENT FORECASTS. HOWEVER WILL INCREASE POPS TO 30 PCT IN THE
NORTHEAST PART OF FORECAST AREA FOR SUNDAY...SINCE I AM A LITTLE
CONCERNED MCS AND SUBSEQUENT OUTFLOW BOUNDARIES COULD RESULT IN
CONVECTION SHIFTING FURTHER SOUTH THAN THE 12Z NAM WOULD INDICATE.

.LONG TERM.../FRIDAY NIGHT THROUGH FRIDAY/...UPDATED

WENT GFS SOLUTION AGAIN TODAY WITH SOME CHANGES OF NOTE. LATEST GFS
HAS FRONTAL BOUNDARY STALLING OUT JUST NORTH OF OHIO RIVER LATE NEXT
WEEK. WITH NEARLY ZONAL FLOW INDICATED IN LATEST MODEL DATA...THIS
SCENARIO FAIRLY REASONABLE. HAVE TAKEN PRECIP CHANCES OUT OF
FORECAST UNTIL THURSDAY AFTERNOON...AT WHICH TIME THE FRONT DRIFTS
FAR ENOUGH SOUTH TO POSSIBLY BRING SOME RAIN TO NORTHERN TIER OF
FORECAST AREA. WITH RIDGING AT BOTH THE SURFACE AND ALOFT MID WEEK
NEXT WEEK...AND LACK OF LIFT AND MOISTURE IN THE MODEL CROSS
SECTIONS...FELT CONFIDENT LEAVING THINGS DRY MONDAY THROUGH THURSDAY
MORNING. WENT COOLER THAN MEXMOS FOR HIGHS AND CLOSE TO MEXMOS FOR
OVERNIGHT LOWS. WITH TYPICAL SUMMERTIME PATTERN IN PLACE...KEPT
PARTLY CLOUDY SKIES IN FORECAST EACH DAY...WITH THE BEST CLOUD COVER
DURING THE AFTERNOON AND EVENING HOURS AS COINCIDING WITH THE HEATING
OF THE DAY. WINDS AND DEWPOINTS WERE ADJUSTED ONLY SLIGHTLY AND WERE
OTHERWISE IN GOOD SHAPE.

&&

.AVIATION.../18Z - 18Z/...UPDATED

SHOWERS AND A FEW STRONG THUNDERSTORMS ONGOING NORTH AND NORTHEAST OF
JKL. THESE STORMS HAVE BEEN PRODUCING SMALL HAIL...TORRENTIAL
RAIN...AND FREQUENT CLOUD TO GROUND LIGHTNING WITHIN THE VICINITY OF
JKL SINCE 1730Z. JKL COULD EXPERIENCE A BRIEF PERIOD OF HEAVY RAIN
AND IFR CONDITIONS BETWEEN 18Z AND 1830 AS THE STORMS MOVE PAST. ONCE
THE STORMS ARE GONE VFR CONDITIONS WILL RETURN QUICKLY AT JKL. SEEING
VFR CONDITIONS AT LOZ WITH SCATTERED CUMULUS FLOATING ACROSS THE
SKY. HAVE KEPT MENTION OF THUNDER OUT OF LOZ TAF AT THIS TIME...BUT
WILL MONITOR SITUATION CLOSELY AND WILL UPDATE AS NECESSARY IF NEW
STORMS BEGIN TO FORM NEAR LOZ. SKIES ARE EXPECTED TO CLEAR OUT NICELY
AFTER 3Z AT BOTH JKL AND LOZ. CONDITIONS ARE ONCE AGAIN FAVORABLE FOR
SOME FOG TONIGHT...ESPECIALLY AFTER 9Z. RIVER VALLEY LOCATIONS WILL
BE PARTICULARLY PRONE TO FOG...ESPECIALLY IN AREAS WHERE RAIN FALL
OCCURS THIS AFTERNOON AND EVENING. WENT WITH GENERALLY MVFR
CONDITIONS AT BOTH TAF SITES...WITH EXCEPTION OF A BRIEF PERIOD OF
IFR VSBY AT LOZ BETWEEN 10 AND 12Z. MODEL SOUNDINGS AND CROSS
SECTIONS HAVE A ONLY A WEAK INVERSION FORMING AT THE SURFACE AND A LAYER
OF MOISTURE IN PLACE AROUND 850 HPA...BOTH OF WHICH WILL LIKELY LIMIT
FOG FORMATION SOMEWHAT DUE TO DECREASED RADIATIONAL COOLING AND LACK
OF DOWNWARD MOTION WITHIN THE LOWER LEVELS OF THE ATMOSPHERE.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...SBH
LONG TERM...AR
AVIATION...AR
Hazardous weather outlook, Aug 3, 3:32 PM EST, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
432 PM EDT FRI AUG 3 2007

KYZ044-050>052-060-104-106-107-109-110-119-120-042345-
FLEMING-MONTGOMERY-BATH-ROWAN-MENIFEE-ELLIOTT-MORGAN-JOHNSON-
MAGOFFIN-FLOYD-MARTIN-PIKE-
432 PM EDT FRI AUG 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS WITH DANGEROUS CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY RAIN WILL OCCUR THIS EVENING. SOME PONDING OF WATER IN POOR
DRAINAGE AREAS WILL BE POSSIBLE. THE STRONGEST STORMS WILL ALSO BE
CAPABLE OF PRODUCING PEA SIZE HAIL. LOCALLY DENSE FOG WILL FORM IN
THE RIVER VALLEYS LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

HOT WEATHER WILL CONTINUE...WITH HEAT INDEX VALUES FROM 95 TO 100
EACH DAY. LOCALLY DENSE VALLEY FOG WILL CONTINUE TO AFFECT SOME
LOCATIONS DURING THE LATE NIGHT AND EARLY MORNING HOURS.

THUNDERSTORMS WILL BE POSSIBLE SUNDAY INTO SUNDAY EVENING...AND AGAIN
THURSDAY NIGHT. THE MAIN THREATS FROM THE STORMS WILL BE DANGEROUS
CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

KYZ058-059-068-069-079-080-083>087-108-111>117-042345-
ESTILL-POWELL-ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-
WHITLEY-KNOX-BELL-WOLFE-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-
432 PM EDT FRI AUG 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS WITH DANGEROUS CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY RAIN WILL OCCUR THIS EVENING. SOME PONDING OF WATER IN POOR
DRAINAGE AREAS WILL BE POSSIBLE. THE STRONGEST STORMS WILL ALSO BE
CAPABLE OF PRODUCING PEA SIZE HAIL. LOCALLY DENSE FOG WILL FORM IN
THE RIVER VALLEYS LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

HOT WEATHER WILL CONTINUE...WITH HEAT INDEX VALUES FROM 95 TO 100
EACH DAY. LOCALLY DENSE VALLEY FOG WILL CONTINUE TO AFFECT SOME
LOCATIONS DURING THE LATE NIGHT AND EARLY MORNING HOURS.

THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY. THE MAIN THREATS FROM THE
STORMS WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY
RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

KYZ088-118-042345-
HARLAN-LETCHER-
432 PM EDT FRI AUG 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS WITH DANGEROUS CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY RAIN WILL OCCUR THIS EVENING. SOME PONDING OF WATER IN POOR
DRAINAGE AREAS WILL BE POSSIBLE. THE STRONGEST STORMS WILL ALSO BE
CAPABLE OF PRODUCING PEA SIZE HAIL. LOCALLY DENSE FOG WILL FORM IN
THE RIVER VALLEYS LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

HOT WEATHER WILL CONTINUE...WITH HEAT INDEX VALUES IN THE MID 90S EACH
DAY. LOCALLY DENSE VALLEY FOG WILL CONTINUE TO AFFECT SOME LOCATIONS
DURING THE LATE NIGHT AND EARLY MORNING HOURS.

THUNDERSTORMS WILL BE POSSIBLE ON SATURDAY AFTERNOON AND AGAIN ON SUNDAY.
THE MAIN THREATS FROM THE STORMS WILL BE DANGEROUS CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

SBH

In the hours before

Special weather statement, Aug 3, 2:41 PM EST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
341 PM EDT FRI AUG 3 2007

KYZ060-106-032015-
MENIFEE-MORGAN-
341 PM EDT FRI AUG 3 2007

...A STRONG THUNDERSTORM TO AFFECT WEST CENTRAL MORGAN AND EASTERN
MENIFEE COUNTIES THROUGH 415 PM EDT FRIDAY AFTERNOON...

AT 341 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR KOREA...MOVING
SOUTH AT 10 MPH.

RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE
INCH PER HOUR...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

RICHEY
Special weather statement, Aug 3, 2:56 PM EST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
356 PM EDT FRI AUG 3 2007

KYZ112-032045-
BREATHITT-
356 PM EDT FRI AUG 3 2007

...A STRONG THUNDERSTORM TO AFFECT WESTERN BREATHITT COUNTY THROUGH
445 PM EDT FRIDAY AFTERNOON...

AT 356 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WIDECREEK...
MOVING SOUTHEAST AT 5 MPH.

THIS STORM WILL BE NEAR WIDECREEK AROUND 405 PM EDT...WILHURST AROUND
420 PM EDT...WAR CREEK AROUND 425 PM EDT...LAWSON AROUND 430 PM
EDT...OAKDALE AROUND 435 PM EDT...

RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE
INCH PER HOUR...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

RICHEY
Special weather statement, Aug 3, 3:18 PM EST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
418 PM EDT FRI AUG 3 2007

KYZ069-114-116-032100-
JACKSON-OWSLEY-CLAY-
418 PM EDT FRI AUG 3 2007

...A STRONG THUNDERSTORM TO AFFECT SOUTHEASTERN JACKSON AND WESTERN
OWSLEY AND NORTHERN CLAY COUNTIES THROUGH 500 PM EDT FRIDAY
AFTERNOON...

AT 418 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NATHANTON...
MOVING SOUTHEAST AT 5 MPH.

THIS STORM WILL BE NEAR BLAKE AROUND 430 PM EDT...ISLAND CITY AROUND
435 PM EDT...SOURWOOD AROUND 450 PM EDT...SHEPHERDTOWN AROUND 455 PM
EDT...SEXTONS CREEK AROUND 500 PM EDT...

RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE
INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND
SMALL HAIL IN THESE AREAS.

THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS.
MOTORISTS ARE URGED TO DRIVE CAREFULLY.

WJM
Special weather statement, Aug 3, 3:20 PM EST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
420 PM EDT FRI AUG 3 2007

KYZ060-106-108-032100-
MENIFEE-MORGAN-WOLFE-
420 PM EDT FRI AUG 3 2007

...A CLUSTER OF STRONG THUNDERSTORMS TO AFFECT SOUTHWESTERN MORGAN
AND MENIFEE AND NORTH CENTRAL WOLFE COUNTIES THROUGH 500 PM EDT
FRIDAY AFTERNOON...

AT 420 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED NEAR
DENNISTON...MOVING SOUTHEAST AT 5 MPH.

THIS STORM WILL BE NEAR KOREA AROUND 425 PM EDT...WELLINGTON AROUND
430 PM EDT...EBON AROUND 435 PM EDT...POMEROYTON AROUND 455 PM
EDT...AND STOLL AROUND 500 PM EDT.

RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE
INCH PER HOUR...GUSTY WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND
SMALL HAIL IN THESE AREAS.

THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS.
MOTORISTS ARE URGED TO DRIVE CAREFULLY.

WJM
Special weather statement, Aug 3, 3:51 PM EST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
451 PM EDT FRI AUG 3 2007

KYZ088-032130-
HARLAN-
451 PM EDT FRI AUG 3 2007

...A CLUSTER OF STRONG THUNDERSTORMS TO AFFECT NORTHEASTERN HARLAN
COUNTY THROUGH 530 PM EDT FRIDAY AFTERNOON...

AT 451 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED NEAR
DIANE...MOVING SOUTHEAST AT 5 MPH.

THIS STORM WILL BE NEAR LEJUNIOR AROUND 500 PM EDT...CLOSPLINT AROUND
505 PM EDT...CLOVER-DARBY AROUND 510 PM EDT...GEORGETOWN AROUND 515
PM EDT...AND RUTHERFORD AROUND 520 PM EDT.

RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE
INCH PER HOUR...GUSTY WINDS  UP TO 40 MPH...FREQUENT LIGHTNING AND
SMALL HAIL IN THESE AREAS.

THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS.
MOTORISTS ARE URGED TO DRIVE CAREFULLY.

WJM
Special weather statement, Aug 3, 4:21 PM EST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
521 PM EDT FRI AUG 3 2007

KYZ051-060-032200-
BATH-MENIFEE-
521 PM EDT FRI AUG 3 2007

...A CLUSTER OF STRONG THUNDERSTORMS TO AFFECT SOUTHEASTERN BATH AND
MENIFEE COUNTIES THROUGH 600 PM EDT FRIDAY EVENING...

AT 521 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED NEAR
SUDITH AND NEARLY STATIONARY.

THIS STORM WILL BE NEAR BIG WOODS AROUND 550 PM EDT...AND SUDITH
AROUND 600 PM EDT.

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN
ONE AND TWO INCHES PER HOUR...GUSTY WINDS UP TO  30 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS.
MOTORISTS ARE URGED TO DRIVE CAREFULLY.

WJM

The radar

The Jackson,KY radar (KJKL), 54 km away, was scanning. The volume nearest the first event began at 21:26 UTC.

Open the radar archive at this moment

Event by event

2 flash flood. Local standard time, as filed.

Flash Flood, Bath

When
August 3, 4:28 PM EST to 5:32 PM EST
Where
Bath County, 8 mi SE of Olympia
Cause
Heavy Rain
Property damage
$1,000
Reported by
Public
Coordinates
38.018, -83.596

Six or more inches of water flowing across a golf course.

Flash Flood, Menifee

When
August 3, 4:28 PM EST to 5:35 PM EST
Where
Menifee County, Mariba
Cause
Heavy Rain
Reported by
Public
Coordinates
37.920, -83.580

One foot of water briefly flowed over Route 460.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kentucky in 2007Every state in 2007This day in weather historyWarnings in Kentucky, August 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 51023, 51025.